# SDR 29GA2017082100001

- Difficulty date: August 20, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 36,932 hours, 41,262 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR UPPER LIP CONTACTS DOOR OPENING, PREVENTING DOOR CLOSURE.   ADJUSTED THE PAX MAIN DOOR IAW AMM 52-10-00-05 , OPS CHECKED GOOD ,
